MathSciNet Relay Station
MathSciNet bibliographic data
MR2457435 (2010e:42023) 42B25 (42B30)
Bateman, Michael $L\sp p$ estimates for maximal averages along one-variable vector fields in $\bold R\sp 2$. Proc. Amer. Math. Soc. 137 (2009), no. 3, 955–963.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement